| Catalog Number |
110024464 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
07/16/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4) g2: australia.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial left hip arthroplasty on an unknown date.Subsequently, the patient was revised due to dislocation.No additional information available for the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d1; d4; g3; g4; h2; h3; h6 once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: a1; a2; g3; h2; h3; h6; h10.Visual examination of the provided pictures identified the explanted dm bearing and liner, with bio-debris noted to the surface.The part/lot information could not be confirmed for the bearing.The head was disassembled from the bearing and pictures were not provided of it.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: non-cemented left hip arthroplasty with hip dislocation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
Event or Problem Description
No additional information available for the reported event.